MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B35200
Medical Device Problem Codes High impedance (1291); Energy Output Problem (1431); Inappropriate/Inadequate Shock/Stimulation (1574); Therapeutic or Diagnostic Output Failure (3023); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Discomfort (2330); Shaking/Tremors (2515); Electric Shock (2554); Insufficient Information (4580)
Date of Event 08/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that  the patient saw service code 1703 on sunday.Caller said the patient had been feeling off.Caller said the patient was feeling like their tremors were worse.Caller said the patient was having a little chest discomfort on the side where the implantable neurostimulator (ins)  is which usually indicates they need to increase stim.Caller said the programmer was not letting the patient turn stim off.Caller said the patient went through the process of trying to turn stim off and not being able to then the chest pain went away.Caller said the patient hasn't had any falls trauma or change in activity.Caller said they contacted the hcp and were advised to call manufacturer. the caller stated that the patient was getting codes 1703 and 1098 on the patient remote.Tech services reviewed meaning of the codes.The caller will follow-up with the hcp.Hcp called in with additional information.Hcp said patient mentioned they got an error message over the weekend that said the patient's neurostimulator were delivering less therapy than requested and then the patient started experiencing a shock-like sensation in their right chest and back that occurred with any movement.Patient was admitted to the er overnight and was seen by a neurosurgery provider who recommended the patient be repr ogrammed by a manufacturing representative.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Percept
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50397613
Report Number3004209178-2026-14154
Device Sequence Number8827273
Product Code MHY
UDI-Device Identifier00763000642174
UDI-Public(01)00763000642174(17)250714
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2025
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/23/2026
Supplement Report FDA Received Date09/14/2026
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale